Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 74, NWS Mobile, AL

March 31, 2005Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 31, 2005, 2:36 PM CST for Baldwin County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2005, 2:36 PM CST (20:36 UTC)
Expired
Mar 31, 2005, 3:00 PM CST
In force
24 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2364 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 312037
SVRMOB
ALC003-312100-
/O.NEW.KMOB.SV.W.0074.050331T2036Z-050331T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CST THU MAR 31 2005

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  BALDWIN COUNTY IN SOUTHWEST ALABAMA

* UNTIL 300 PM CST

* AT 236 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  
THIS   STORM WAS LOCATED NEAR MALBIS...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STAPLETON...STEELWOOD...LOXLEY...ROSINTON AND GATESWOOD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3075 8793 3057 8788 3063 8755 3083 8761

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:35 PM CST, 2 hours 1 minute earlier.

Area forecast discussion, Mar 31, 12:35 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1235 PM CST THU MAR 31 2005

SHORT TERM...LATEST UPDATES TO ZONES IS TO REMOVE WEATHER WATCH 113
OVER SOUTHWEST ALABAMA AS BAND OF CONVECTION THAT HAS MOVED THROUGH
IS TRANSITIONING INTO A HEAVY RAIN EVENT. STORM PREDICTION CENTER
HAS PLACED A NEW WEATHER WATCH BOX 114 THAT COVERS A PORTION OF THE
SOUTHEAST MISSISSIPPI ZONES AND MADE THOSE UPDATES TO ZONES AS WELL.

LATEST ANALYSIS SHOWS A STALLED BOUNDARY...MARKED BY A WELL DEFINED
DEWPOINT GRADIENT OF MID 60S ALONG THE GULF COAST THROUGH SOUTHERN
LOUISIANA INTO SOUTHEAST TEXAS...SEPARATED BY 40 DEGREE DEWPOINTS
FROM NORTHERN MISSISSIPPI INTO NORTHEAST TEXAS. ALONG AND SOUTH OF
THIS BOUNDARY...WILL BE WATCHING FOR CONVECTIVE INITIATION THROUGH
THE AFTERNOON...WITH THUNDERSTORMS TRANSLATING EASTWARD. /10

............................PREVIOUS DISCUSSION....................

FURTHER WEST MAIN H5 TROF OVER N TX WILL BEGIN TO MOVE EAST BY EARLY
TONIGHT...GIVING WAY TO ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS TONIGHT AND EARLY FRI. BEST CHANCE FOR SEVERE WEATHER
OVER THE CWFA WILL BE LATE THIS EVE CONTINUING TO AROUND 12Z FRI
THEN LIFTING OUT TO THE NE THROUGH 18Z FRI. WITH HELICITIES CLIMBING
TO WELL ABOVE 150 M2/S2 AND CAPES UP TO AROUND 1000 J/KG2 COMBINE
WITH STRONG UPPER DIVERGENCE WELL ALOFT BELIEVE THERE WILL BE A GOOD
CHANCE TO SEE A FEW STRONG SUPERCELLS BEFORE THE NIGHT IS OUT.
CURRENT FORECAST TEMPS LOOK GOOD.

.LONG TERM...BY 12Z FRI GFS HAS SURFACE LOW OVER WEST CENTRAL AL
WITH MID TO UPPER TROF OVER NE TX AND AR. BEST LIFT OR OMEGAS FOR
THUNDERSTORM DEVELOPMENT IS PROGGED TO BE JUST EAST OF THE SFC LOW
OVER MOST SECTIONS OF EASTERN AND CENTRAL AL. FURTHER SOUTH ANOTHER
AREA OF INCREASED LIFT OR OMEGAS WAS NOTED OVER THE ADJACENT GULF
WATERS OF LA AND MS STRETCHING EASTWARD INTO EXTREME SW AL. WITH
THIS BELIEVE AN AREA OF WIDESPREAD THUNDERSTORMS...MOST LIKELY
SEVERE...WILL BE MOVING NEWARD OUT OF NORTHERN SECTIONS OF THE CWFA
DURING THE MORNING HOURS ON FRI WITH SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG THE COAST MOVING INLAND THROUGH ABOUT
21Z FRI. BY 00Z FRI STRONG COLD FRONT BEGINS TO MOVE ACROSS THE CWFA
GIVING WAY TO UNSEASONABLE COOL TEMPS FOR FRI NIGHT AND SAT. GUSTY
NW TO N WINDS ESPECIALLY NEAR THE COAST CAN BE EXPECTED IN THE WAKE
OF THE FRONT DIMINISHING SLOWLY BY SAT AFTERNOON. DRY WEATHER WILL
PREVAIL THROUGH TUE AS SFC HIGH BUILDS OVER THE NORTH CENTRAL GULF
AND SE STATES.

&&

.MARINE...A LIGHT TO MODERATE SOUTH WIND WILL PREVAIL THROUGH EARLY
EARLY FRIDAY MORNING...BECOMING WEST THEN NORTHWEST DURING THE DAY
ON FRIDAY AS STRONG COLD FRONT APPROACHES FROM THE WEST. THE COLD
FRONT WILL MOVE ACROSS THE MARINE AREA BY AROUND 00Z SAT...GIVING
WAY TO A STRONG NORTHERLY WIND FLOW THROUGH LATE SAT MORNING.
NORTHERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON
HOURS ON SAT.  OTHERWISE...LITTLE CHANGE IN WIND SPEEDS AND SEAS CAN
BE EXPECTED SUN THROUGH MON.

&&

.FIRE WEATHER...NO CONCERNS THROUGH FRI. AFTERNOON RELATIVE
HUMIDITIES WILL HAVE TO BE CLOSELY MONITORED SAT THROUGH TUE AS HIGH
PRESSURE SETTLES OVER THE REGION.

&&

/32

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  66  74  44 /  70  90  70  10
PENSACOLA   75  67  74  50 /  70  80  80  10
DESTIN      74  67  74  51 /  70  70  90  10
EVERGREEN   76  64  76  45 /  70  90  80  10
WAYNESBORO  78  65  72  45 /  70  90  60  10
CAMDEN      76  64  74  44 /  70 100  90  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.

&&
Hazardous weather outlook, Mar 31, 1:40 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CST THU MAR 31 2005

ALZ051>055-MSZ067-075-076-010400-
CHOCTAW-CLARKE-GREENE-MONROE-PERRY-WASHINGTON-WAYNE-WILCOX-
140 PM CST THU MAR 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A MODERATE
RISK OF SEVERE THUNDERSTORMS THROUGH SUNRISE FRIDAY MORNING. THE
AREA WILL REMAIN ON THE WARM...MOIST AND UNSTABLE SIDE OF A STALLED
FRONTAL BOUNDARY THAT EXTENDS FROM CENTRAL MISSISSIPPI INTO CENTRAL
LOUISIANA.

AN UPPER LEVEL DISTURBANCE IS FORECAST TO PASS ACROSS THE FRONTAL
BOUNDARY TONIGHT AND CAUSE A LOW PRESSURE AREA TO FORM OVER
LOUISIANA. AHEAD OF THIS LOW...THE ATMOSPHERE WILL BE SUPPORTIVE OF
SEVERE THUNDERSTORMS. EARLY IN THE EVENT...THERE IS THE POTENTIAL
OF A FEW TORNADOES. AS THE THUNDERSTORMS EVOLVE INTO A LINE...THE
THREAT SHIFTS TO DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

ADDITIONAL HEAVY RAINS FALLING ON ALREADY SATURATED SOIL COULD ALSO
LEAD TO LOCALIZED FLOODING...ALONG STREAMS...LOW LYING AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AS THE SURFACE LOW LIFTS OUT...A STRONG COLD FRONT PUSHES ACROSS THE
REGION FRIDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER CONTINUING
INTO FRIDAY MORNING...BUT SHOULD END FRIDAY AFTERNOON WITH THE
PASSAGE OF THE COLD FRONT.

NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD STAY ALERT FOR POSSIBLE
ACTIVATION TODAY INTO THE NIGHT.

ALZ056>064-FLZ001>006-MSZ078-079-010400-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CONECUH-COVINGTON-CRENSHAW-
ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-MOBILE COASTAL-
MOBILE INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA COASTAL-
SANTA ROSA INLAND-STONE-
140 PM CST THU MAR 31 2005

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK
OF SEVERE THUNDERSTORMS THROUGH SUNRISE FRIDAY MORNING. THE AREA WILL
REMAIN ON THE WARM...MOIST AND UNSTABLE SIDE OF A STALLED FRONTAL
BOUNDARY THAT EXTENDS FROM CENTRAL MISSISSIPPI INTO CENTRAL
LOUISIANA.

AN UPPER LEVEL DISTURBANCE IS FORECAST TO PASS ACROSS THE FRONTAL
BOUNDARY TONIGHT AND CAUSE A LOW PRESSURE AREA TO FORM OVER
LOUISIANA. AHEAD OF THIS LOW...THE ATMOSPHERE WILL BE SUPPORTIVE OF
SEVERE THUNDERSTORMS. EARLY IN THE EVENT...THERE IS THE POTENTIAL
OF A FEW TORNADOES. AS THE THUNDERSTORMS EVOLVE INTO A LINE...THE
THREAT SHIFTS TO DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

ADDITIONAL HEAVY RAINS FALLING ON ALREADY SATURATED SOIL COULD ALSO
LEAD TO LOCALIZED FLOODING...ALONG STREAMS...LOW LYING AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AS THE SURFACE LOW LIFTS OUT...A STRONG COLD FRONT PUSHES ACROSS THE
REGION FRIDAY. THERE IS A SLIGHT RISK OF SEVERE WEATHER CONTINUING
FROM SUNRISE FRIDAY MORNING INTO EARLY AFTERNOON...THEN TAPERING OFF
WITH THE PASSAGE OF THE COLD FRONT.

NO HAZARDOUS WEATHER IS FORECAST SATURDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGERS SHOULD STAY ALERT FOR POSSIBLE
ACTIVATION TODAY INTO THE NIGHT.

In the hours before

Special weather statement, Mar 31, 11:25 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1125 AM CST THU MAR 31 2005

ALZ064-FLZ002-004-311800-
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...
1125 AM CST THU MAR 31 2005

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN...ESCAMBIA
AND SANTA ROSA COUNTIES...

AT 1123 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 3 MILES WEST OF PACE TO NEAR TURKEY
BRANCH...AND MOVING SOUTHEAST AT 25 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
GONZALEZ...TURKEY BRANCH...BEULAH...SEMINOLE...PACE AND MOUTH OF
WEEKS BAY THROUGH NOON CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Mar 31, 11:48 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1148 AM CST THU MAR 31 2005

ALZ063-311815-
LOWER MOBILE-
1148 AM CST THU MAR 31 2005

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHEAST MOBILE COUNTY...

AT 1144 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTH OF DELCHAMPS...AND MOVING NORTHEAST AT 30
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
SOUTH CENTRAL MOBILE COUNTY THROUGH 1215 PM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

JC
Special weather statement, Mar 31, 12:25 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CST THU MAR 31 2005

ALZ054>060-311830-
BUTLER-CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MONROE-WILCOX-
1225 PM CST THU MAR 31 2005

SEVERE THUNDERSTORM WATCH NUMBER 113 HAS BEEN CANCELLED FOR THE
FOLLOWING AREAS

IN SOUTHWEST ALABAMA...BUTLER...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...MONROE...AND WILCOX.
Special weather statement, Mar 31, 1:14 PM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
114 PM CST THU MAR 31 2005

ALZ062-064-311945-
UPPER BALDWIN-LOWER BALDWIN-
114 PM CST THU MAR 31 2005

...A STRONG THUNDERSTORM IS LOCATED OVER SOUTHERN BALDWIN COUNTY...

AT 110 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER MARLOW...AND MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
SUMMERDALE...SILVERHILL...ROBERTSDALE...ELSANOR AND ROSINTON THROUGH
145 PM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

13/JC
Special weather statement, Mar 31, 1:23 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
123 PM CST THU MAR 31 2005

ALZ063-312000-
LOWER MOBILE-
123 PM CST THU MAR 31 2005

...A STRONG THUNDERSTORM IS LOCATED OVER SOUTHEASTERN MOBILE COUNTY...

AT 119 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER BELLEFONTAINE...AND MOVING NORTHEAST AT 35 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BROOKLEY FIELD AIRPORT THROUGH 200 PM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Mar 31, 1:43 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
143 PM CST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             S BUTLER                32.09N 88.22W
03/31/2005  1.75 INCH        CHOCTAW            AL   COUNTY OFFICIAL

0630 AM     FLASH FLOOD      BUTLER                  32.09N 88.22W
03/31/2005                   CHOCTAW            AL   EMERGENCY MNGR

            URBAN...SMALL STREAM AND ROADWAY FLOODING. AL HWY 10
            CLOSED NEAR LISMAN

1005 AM     FLOOD            ANDALUSIA               31.31N 86.48W
03/31/2005                   COVINGTON          AL   EMERGENCY MNGR

            PIGEON CREEK OVERRUNNING BANKS ON A COUNTY ROAD IN THE
            NORTHWEST PART OF THE COUNTY

1105 AM     HAIL             ANDALUSIA               31.31N 86.48W
03/31/2005  0.75 INCH        COVINGTON          AL   EMERGENCY MNGR

            DIME SIZE HAIL ON HWY 84

0100 PM     LIGHTNING        BERRYDALE               30.90N 87.02W
03/31/2005                   SANTA ROSA         FL   EMERGENCY MNGR

            3 PEOPLE STRUCK BY LIGHTNING IN BERRYDALE...CONDITION
            UNKNOWN

&&

JC

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:21 PM CSTSevere Thunderstorm WarningMOBChoctaw25 min
Mar 30, 7:56 PM CSTSevere Thunderstorm WarningMOBWashington34 min
Mar 30, 8:24 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox36 min
Mar 30, 8:58 PM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox32 min
Mar 30, 9:29 PM CSTSevere Thunderstorm WarningMOBWilcox31 min
Mar 31, 2:22 AM CSTSevere Thunderstorm WarningMOBChoctaw23 min
Mar 31, 2:58 AM CSTSevere Thunderstorm WarningMOBChoctaw47 min
Mar 31, 7:26 AM CSTFlash Flood WarningMOBChoctaw94 min
Mar 31, 7:48 AM CSTFlash Flood WarningMOBClarke, Washington, Wilcox117 min
Mar 31, 11:21 AM CSTSpecial Marine WarningMOB24 min
Mar 31, 11:50 AM CSTSpecial Marine WarningMOB25 min
Mar 31, 2:17 PM CSTSpecial Marine WarningMOB58 min
Mar 31, 3:13 PM CSTSpecial Marine WarningMOB17 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.